# SDR SWIA201437428

- Difficulty date: April 21, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 30,939 hours, 26,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ON UPPER SURFACE OF RT FLOOR SUPPORT AND DOUBLERS BETWEEN BS 409+128 - 559, RBL 36.  C-CHECK, BLENDED OUT CORROSION DAMAGE IAW REO.
